# SDR NACA2018071800041

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP BS277 S20R ACCESSIBLE FROM E&E BAY. INSTALLED NEW STRINGER CLIP 69-37411-9 AT STA 277 STR 20R IAW SRM 51-40-02 REV 116 AND B DRAWING 65-45805 REV J.
